# SDR CALA2009082400457

- Difficulty date: August 15, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 27,231 hours, 9,320 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: WB144026020
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26 ABC EMERGENCY EVACUATION LIGHT WIRES BROKEN.  REPINNED WIRE AT SEAT 26ABC, WIRE WB144-02-60-20, LOCATED AT STA 875 WL 208 IAW SWPM-20-10-13, WDM 33-51-22.  OPS CHECKED GOOD IAW AMM 33-51-00.
